# SDR RAAA98E9029

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK AND ACCESS FOR M-54 NR 84, REPAIR FOUND FS 321 FRAME CORRODED AT STR 27 TO 45.  REPAIRED PER SRM 53-2-3.  M-54 NR 123.
